# SDR 20000517SH027

- Difficulty date: December 8, 1999
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Aircraft time: 3,364 hours
- Engine: Pwa PW206A
- Engine time: 2,818 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 3038221
- Condition: Damaged
- Location: Cable
- Part time: 202 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER HAD EXCESSIVE BURN IN SOME AREAS.  (X)
